# SDR HEEA072602

- Difficulty date: April 16, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- Engine: Pwa PT6T3B
- Engine time: 12,830 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 3043023
- Part serial: 6W447
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT OBSERVED A 6 PERCENT TORQUE SPLIT. REPLACED WITH SERVICEABLE PART.
